# SDR DXTA2025012802112

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0365
- Aircraft time: 1,553 hours, 1,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR DOES NOT FALL OPEN ON ITS OWN WHEN TRYING TO OPEN FROM THE OUTSIDE OR THE INSIDE. CORRECTIVE ACTION: CLEANED DEBRIS BUILD UP AND REINSTALLED TELESCOPING ARM. OPS CHECK GOOD. IAW CE-680A AMM 52-10-00
